FIND THE ANSWERS

Does chemotherapy cause pins and needles in your hands and arms?

Answer this question

  • Does chemotherapy cause pins and needles in your hands and arms?


Answers

Read about pins and needles ... felt in the arms, legs, hands or feet. It doesn't usually cause any ... if you constantly have pins and needles or if it ...
Read more
Positive: 57 %
The most familiar kind of paresthesia is the sensation known as "pins and needles ... cause paresthesia ... paresthesia at NINDS; What makes your arms, ...
Read more
Positive: 54 %

More resources

... down your arms and into your ... Treatment will depend on the likely cause of your numbness/pins and needles. You ... has no obvious cause or doesn't ...
Read more
Positive: 57 %
How to Get Rid of Pins and Needles; ... You usually feel the tingling or prickling sensation on your hands or feet after ... Other Causes of Pins and Needles.
Read more
Positive: 52 %
For everything about chemotherapy, ... your pins and needles should be mentioned to the doctors but it is just one of ... BC does kind of make you a bit ...
Read more
Positive: 38 %
Pins and needles is a ... commonly felt in the arms, legs, hands or feet. It does not usually cause any ... cause pins and needles by limiting the ...
Read more
Positive: 15 %

Show more results